# SDR 2022FA0000126

- Difficulty date: September 14, 2021
- Submitted: February 24, 2022
- Operation: General aviation
- Aircraft: N347D
- Make and model: Piper PA-28-181
- Aircraft serial: 2843840
- Aircraft time: 3,665 hours
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stiffener
- Part number: 62087003
- Condition: Cracked
- Location: Zone 500
- Part time: 3,665 hours
- Component: Skin,, Piper
- Component part number: 62087000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING TOP INBOARD FORWARD SKIN FORWARD STIFFENER CRACKED.
